# SDR SWIA201333678

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 13,453 hours, 8,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PORTION OF THE FLOOR LEVEL ILLUMINATION STRIP IS MISSING NEAR FORWARD GALLEY.  INSTALLED A NEW SECTION OF FLOOR LEVEL ILLUMINATION STRIP NEAR FORWARD GALLEY IAW AMM.  PN: BL22-300LH00
